Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

138 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Why am I having headache, ear pain and stiff neck after delivery?

Answered by
Dr.
Dr. Rhea Chanda

OBGYN

Practicing since :2005

Answered : 3163 Questions

default
Posted on Fri, 4 Jan 2013 in Women's Health
Question: Hi, I had a baby about a little over a month ago, and a couple weeks after I had him I started having weird symptoms, such as stiff neck pain then headaches and my ears have been bothering me, it just hit me out of the blue. I had my baby with no pain meds, or epidural, and a vag delivery.
doctor
Answered by Dr. Rhea Chanda 41 minutes later
Hello
These symptoms could be suggestive of several conditions.But unlikely to be directly related to a normal vaginal delivery.You should get looked at by a physician. Neck stiffness and headache could be indicative of infections like meningitis,cervical spondylitis, ear infections ,URTI etc.First get an xray cervical spine to rule out spondylitis.Its the most common.Infective causes will have other symptoms associated with it. Then ear examination is needed.Further investigation for infections need to be done if there is are associated symptoms.If there is history of fever,there will be infection.But its better to start from the simplest diagnosis first.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,   ,   ,   ,  
Medical Procedures

Recent questions on  Spondylitis

doctor1 MD

Hello, My father is diagnosed on the basis of an MRI with the following: 1. Grade 1 retrolisthesis at L2-3 level. 2. Vertebral endplate irregularity with signal alterations at L2-3 - mostly represents degenerative spondylitis 3. Broad based herniations at L3-4 and L4-5 with mild impression on thecal sac and bilateral adjacent nerve roots. We were told that this could lead to some severe problems with bowel and bladder movement. Is it possible to find out when and how this could occur? What will be the symtoms for bladder and bowel problems? Please advice. Regards, Sundar

doctor1 MD

Dear Sir, My dad (60 yrs) is suffering from Anklosing Spondylitis for 25 years, and have been using Microcid 25 mg ( 2 tab ) in morning & 2 tab in night ( 100 mg per day ) for 25 yrs. Recently for the last 2 years, we added K-Link product ( K-Artis ) to reduce his pain. Now, we have found that his kidney is shrunk and urea ( 40) , creatinine (1.4) value is in border . 1.Will the renal failure is due to microcid? 2. Can we try using microcid for one week to check if urea & Sr. Creatinine increases or is stable? Please advice

doctor1 MD

I am a 66 years male. I have erectile dysfunction for the last 15 years. The Penis has shrunk in size and since last one week I am experiencing pain in both my nipples. There is no lump. Is this serious? I am hypertensive with Ankylosing spondylitis (bamboo spine)

doctor1 MD

I suffer from spinal stenosis lorodisis , spondylitis , chronic pain headaches, nerve damage in left foot, dysphasia due to cervical fusion, nerve damage at the c6-7level, lumbar fusion 2 lumbar surgeries. Degenerative disc disease, and now dealing with thickened bursa, tiny tear rotator cuff, labrum tear of right arm. Constant pain all over everyday. On cymbalta and anti-inflammatories. Not helping any suggestions

doctor1 MD

I have a mild Giddines ( head mild dull and like rotating a bit and feel like balance not working) . i was in touch with ENT .. looks all clear mostly from there end ( still under medication ) may i know should we contact Neurologist or Ortho Or...

doctor1 MD

have a spondylitis issue , body pains at at legs/pulling.. could you suggest Best Ayurvedic doctor in Hyderabad? Does Ayurvedic help in treating these kind of issues? Even if chronic

doctor1 MD

i m on medication, using saaz tablet. ( have spondylitis ) for couple of days hav mild giddyness. may i know what would be reason for diggyness... how to overcome this giddyness.